Lobachevskii Journal of Mathematics
Lobachevskii Journal of Mathematics is an is an international peer reviewed journal published in collaboration with the Russian Academy of Sciences and Kazan Federal University. The journal covers mathematical topics associated with the name of famous Russian mathematician Nikolai Lobachevsky (Lobachevskii). The journal publishes research articles on geometry and topology, algebra, complex analysis, functional analysis, probability theory and mathematical statistics, optimal control, and theory of algorithms, as well as mechanics and applied mathematics. The journal welcomes manuscripts from all countries in the English or Russian language.
Lobachevskii Journal of Mathematics is a peer reviewed journal. We use a double blind peer review format. Our team of reviewers includes over 50 experts from 13 countries. The average period from submission to first decision in 2018 was 45 days, and that from first decision to acceptance was 15 days. The rejection rate for submitted manuscripts in 2018 was 45%. The final decision on the acceptance of an article for publication is made by the Editor-in-Chief and the Editorial Board.
Any invited reviewer who feels unqualified or unable to review the manuscript due to the conflict of interests should promptly notify the editors and decline the invitation. Reviewers should formulate their statements clearly in a sound and reasoned way so that authors can use reviewer’s arguments to improve the manuscript. Personal criticism of the authors must be avoided. Reviewers should indicate in a review (i) any relevant published work that has not been cited by the authors, (ii) anything that has been reported in previous publications and not given appropriate reference or citation, (ii) any substantial similarity or overlap with any other manuscript (published or unpublished) of which they have personal knowledge.
On Restriction of Weighted Spaces of Holomorphic Functions in the Unit Matrix Disc to the Unit Bidisc
A. H. Karapetyan (August 2019)
- Journal Title
- Lobachevskii Journal of Mathematics
- Volume 29 / 2008 - Volume 40 / 2019
- Print ISSN
- Online ISSN
- Pleiades Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.